# SDR P5CA9700068

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Case Rail
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 2 ENGINE TURBINE CASE S-RAIL.  WELDED CRACK PER PRATT AND WHITNEY OHM 72-53-01.
